# SDR AALA20170915001

- Difficulty date: September 15, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 48,638 hours, 19,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3400Y4
- Condition: Corroded
- Location: Bs 888-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER SKIN FROM BS 888 TO 1016, STRINGER 23L TO 23R.  REMOVED AND REPLACED THE SKIN IAW DWG 51-00-05-1.
